An analytic algebra without analytic structure in the spectrum

H. Goldmann Mathematisches Institut der Universit├Ąt Bayreuth, Postfach 10 12 51, Bayreuth, Germany

TBD mathscidoc:1701.332694

Arkiv for Matematik, 27, (1), 89-95, 1987.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 124 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{h.1987an,
  title={An analytic algebra without analytic structure in the spectrum},
  author={H. Goldmann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528977282503},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={89-95},
  year={1987},
}
H. Goldmann. An analytic algebra without analytic structure in the spectrum. 1987. Vol. 27. In Arkiv for Matematik. pp.89-95. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528977282503.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved